That sounds exactly typical. You won't notice much of, if any side effects from the prednisone being on it less then a month. You will prob feel hyper and hungry on the higher dosage, or flushed. I thought my face looked a little puffy, but no one else agreed with me on that. lol. That's the only side effects I had while on it and the longest I have been on it is 2 months. I felt a little down while tapering, but that went away really fast. You won't get any of the major side effects being on it that short of a period. Don't worry.
Now, the asacol. I have been on that since april, so about 6 months, and I am just recently starting to notice hair loss (no one can tell) and all along it has given me some joint pain. Other than that, nothing major. My problem was everytime I tapered off the prednisone, I flared again, so now I am on remicade. Third infusion scheduled for sept 13. I think it's starting to help a little.
Finally Dx- April 13 2007 (age 26) ilio-crohn's-colitis. Surgeries:appendectomy, cholecystectomy, tonsillectomy, pinidal cyst removed,emergency abdominal surgery for hemorrhaging ovary from burst ovarian cyst, LEEPcervix, emergency abdominal surgery for grapefruit sized ovarian cyst removal, D and C of uterus, lumpectomy of breast.
MEDS: remicade, prednisone, Asacol TID, protonix, metformin, buspar, trazodone, multi V, B complex, flaxseed. Vegetarian, leaning towards vegan. no nuts, seeds, or wheat.
Many allergies. Polycystic ovarian syndrome, anxiety, depression, ITP
Every tool is a weapon if you hold it right ~ Ani Difranco